MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC PRISM NEXT ANALYZER; AUTOMATED IMMUNOASSAY ANALYZER

ABBOTT MANUFACTURING INC PRISM NEXT ANALYZER; AUTOMATED IMMUNOASSAY ANALYZER
Catalog Number 06A36-34
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This information was previously reported in 1415939-2017-00166, however a correction on the suspect medical device manufacturer location was identified on 1 november 2017.Customer complaint data was reviewed and no trends or related issues were identified.The prism next operations manual was reviewed and was found to contain adequate instruction for the removal and replacement of the rack plate assembly.In addition, the 2017 ul certification memo indicates abbott diagnostic equipment and accessories are certified to the appropriate us, (b)(6) and international safety standards.Abbott diagnostic division performs an in-depth risk analysis which ensures that the overall residual risk is at an acceptable level.Based on the available information, no product deficiency of the prism next analyzer 06a36-34, was identified.
 
Event or Problem Description
While servicing the prism analyzer the abbott ambassador injured himself while lifting the sample plate assembly.He had an ultrasound performed and will be undergoing surgery on (b)(6) 2017 due to an aggravated hernia.In addition he cannot lift anything over 20 lbs.

Brand Name
PRISM NEXT ANALYZER
Common Device Name
AUTOMATED IMMUNOASSAY ANALYZER
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key6995130
Report Number1628664-2017-00410
Device Sequence Number1353189
Product Code MZA
UDI-Device Identifier00380740008574
UDI-Public00380740008574
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
BK970042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number06A36-34
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2017
Initial Report FDA Received Date11/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;